• New

Alldone 100 mg. 20 tablets

€18

AllDone belongs to the group of non-steroidal anti-inflammatory drugs with analgesic (analgesic) and antipyretic (temperature-lowering) properties.

Quantity

WHAT ALLDONE IS AND WHAT IT IS USED FOR

AllDen belongs to the group of non-steroidal anti-inflammatory drugs with analgesic (analgesic) and antipyretic (temperature-lowering) properties. At the heart of its action is the inhibition of the enzyme cyclooxygenase, which catalyzes the synthesis of prostaglandins.

This drug is also prescribed for painful menstruation.

Before prescribing OldDown to you, your doctor will weigh the benefits that this medicine may have for you against the risks of side effects.

2. BEFORE YOU TAKE OLDEN

Do not take OldDown:

if you are allergic to nimesulide or any of the other ingredients of Olden;

if you have had an allergic reaction (eg bronchospasm, rhinitis, urticaria) after using acetylsalicylic acid (aspirin) or other non-steroidal anti-inflammatory drugs (diclofenac, ibuprofen, indomethacin, ketoprofen, meloxicam, naproxen);

if you have had or have any of the following conditions:

liver damage or elevated liver enzymes;

active gastritis or ulcer of the duodenum and stomach, gastrointestinal bleeding, cerebrovascular bleeding or other active bleeding or changes in the blood picture;

severe blood clotting disorders;

severe heart failure;

severe renal impairment;

if you are taking other medicines that are known to affect the liver, e.g. paracetamol or other painkillers or treatment with NSAIDs;

if you are taking drugs or have developed a habit that makes you addicted to drugs or other substances;

if you drink alcohol regularly;

if you suffer from fever or flu (general feeling of pain, malaise, chills or tremors or have a fever);

if you are pregnant, planning a pregnancy or breast-feeding;

in children under 12 years

Medicines such as OldDan may be associated with a slightly increased risk of heart attack (heart attack or stroke).

The risk is higher with high doses of Olden and long-term treatment. Do not exceed the recommended dose and duration of treatment.

If you suffer from heart problems, if you have had a stroke or think you are at risk for these problems (eg if you have high blood pressure, diabetes, high cholesterol or if you are a smoker), you should discuss this treatment with your doctor or pharmacist.

Taking other medications

Please tell your doctor or pharmacist if you are taking or have recently taken any other medicines, including medicines obtained without a prescription.

Patients are advised not to take other analgesics (analgin, paracetamol, etc.) while using OldDun. Concomitant use of different non-steroidal anti-inflammatory drugs (diclofenac, ibuprofen, indomethacin, ketoprofen, meloxicam, naproxen) is not recommended.

Olden is not a substitute for acetylsalicylic acid for the prevention of disorders of the cardiovascular system.

Elderly people are particularly susceptible to the side effects of non-steroidal anti-inflammatory drugs. Therefore, they require appropriate clinical monitoring of cardiac, renal and hepatic function. In case of such injuries or bleeding from the gastrointestinal tract, treatment should be discontinued.

Use of AllDon with food and drink

Excessive alcohol consumption should be avoided while taking AllDon, as the risk of liver complications increases.

Pregnancy and lactation

Ask your doctor or pharmacist for advice before taking any medicine.

The use of OldDun is contraindicated in the third trimester of pregnancy. It is contraindicated during breastfeeding.

In women who intend to become pregnant or undergo an infertility test, discontinuation of AllDen should be considered due to reversible suppression of fertility.

Driving and using machines

There are no studies on the effects on the ability to drive and use machines.

If you experience any of the side effects described (drowsiness, dizziness, lightheadedness) you should refrain from driving or using machines.

3. HOW TO TAKE OLDEN

Always take / use OldDun exactly as your doctor has told you. If you are not sure, talk to your doctor or pharmacist.

Olden should be used for the shortest possible time, according to the specific situation and no more than 15 days for each course of treatment.

Adults

Unless otherwise prescribed by your doctor, the usual dose is one OldDen tablet twice a day, dissolved in a glass of water, after a meal.

Adolescents (12 - 18 years)

There is no need to adjust the recommended dose for adults (one OldDen tablet twice a day).

Children (under 12 years)

Olden is contraindicated for use in children under 12 years.

Patients with impaired renal function:

Based on the pharmacokinetics of nimesulide, no dose reduction is required in patients with mild to moderate renal impairment, whereas the use of OldDun is contraindicated in patients with severe renal impairment.

Hepatic impairment: AllDen is contraindicated in patients with hepatic impairment.

If you experience fever and / or flu-like symptoms (general feeling of pain, malaise, chills or tremors) during treatment with OldDon, you should stop taking the product and tell your doctor.

If you take more Olden than you should

In case of overdose of this drug, seek medical attention.

If you forget to take OldDown

Do not take a double dose to make up for a forgotten dose.

If you have any further questions on the use of this product, ask your doctor or pharmacist.

4. POSSIBLE SIDE EFFECTS

Like all medicines, Olden can cause side effects, although not everybody gets them. The following side effects have been reported while taking OldDown. According to frequency, they are classified as very common (> 1/10), common (> 1/100, <1/10), uncommon (> 1 / 1,000, <1/100), rare (> 1 / 10,000, <1 / 1,000), very rare (<1 / 10,000), including isolated cases.

Changes in the blood picture Rare Anemia

Very rare Hematopoietic disorders, red spots due to subcutaneous bleeding

Immune system disorders Very rare Acute allergic reaction / Anaphylactic shock /

Mental disorders Rare Sleep disorders, nightmares

Nervous system disorders Very rare Headache, Drowsiness, Encephalopathy (severe brain disease)

Eye disorders Very rare Visual disturbances

Vestibular disorders Very rare Dizziness

Heart disorders Rare Fast heartbeat

Vascular disorders Very rare High blood pressure

Gastrointestinal disorders Very rare Abdominal pain, indigestion, inflammation of the oral mucosa, black stools, gastrointestinal bleeding, gastric and duodenal ulcers and perforation.

Uncommon Bleeding from the stomach or intestines; duodenal or gastric ulcer and rupture of the ulcer.

Hepatic-biliary disorders (see section 4.4) Very rare Rapidly developing hepatitis (jaundice), biliary disorders

Skin and tissue disorders Very rare Urticaria (acute allergic disease), swelling of the face, limbs, tongue and / or throat. Severe skin reactions / erythema multiforme, Stevens-Johnson syndrome, toxic epidermal necrolysis

Renal and urinary disorders Rare urinary incontinence / urinary retention; blood in the excreted urine /

Very rare Renal failure, renal inflammation and decreased urine output

General disorders Very rare: Hypothermia / Decreased body temperature /

Clinical and laboratory studies Common Increase in liver enzymes

The risk of side effects can be reduced if OldDun is used for as short a time as possible.

If gastrointestinal bleeding (black stools) or ulceration occurs, OldDon should be discontinued.

OldDon treatment should be discontinued if no improvement or relief of pain is observed.

If any of the side effects gets serious, or if you notice any side effects not listed in this leaflet, please tell your doctor or pharmacist.

5. HOW TO STORE OLDEN

Keep out of reach of children.

Olden should be stored below 25 ° C in a place protected from moisture.

After each use, close the tube tightly.

Do not use Olden after the expiry date which is stated on the carton. The expiry date refers to the last day of that month.

Medicines should not be disposed of via wastewater or household waste. Ask your pharmacist how to dispose of medicines no longer required. These measures will help to protect the environment.

6. ADDITIONAL INFORMATION

What AllDon contains

The active substance is: Nimesulide.

The other ingredients are: sorbitol; potassium carbonate, etc.

What OldDen looks like and contents of the pack

Each pack contains a box of 2 tubes of 10 effervescent tablets.

1000 Items